Volume 4,Issue 3,1984 Table of Contents

   
Other Issues:  
  

Contents

On Cyclic Vectors of Backward Weighted Shifts
  Zhao Guanghua
  1984,4(3):1-6 [Abstract(1138)]  [View PDF]
  
The S-Separations
  Hu Qingping
  1984,4(3):7-12 [Abstract(943)]  [View PDF]
  
On Coflat Modules and the Weak Global Dimension of Rings
  Chen Jianai
  1984,4(3):13-16 [Abstract(840)]  [View PDF]
  
Fuzzy Metrization-an Application of Imbedding Theory
  Liu Yingming
  1984,4(3):17-21 [Abstract(2014)]  [View PDF]
  
狄里克莱级数在半平面内的增长性
  Yu Jiuman
  1984,4(3):22 [Abstract(892)]  [View PDF]
  
On Certain Maximal Subgroups and the Automorphism Group of GLn(F)
  Ding Songqin
  1984,4(3):23-28 [Abstract(981)]  [View PDF]
  
Some Special Class of Periodic Rings
  Guo Yuanchun
  1984,4(3):29-32 [Abstract(838)]  [View PDF]
  
The Reduced Form and Existence Theorem of the Canonical Form of Characteristic Matrices over a Skew Field
  Fang Hongjin
  1984,4(3):33-36 [Abstract(1051)]  [View PDF]
  
Counting Rooted Planar Maps
  Liu Yanpei
  1984,4(3):37-46 [Abstract(997)]  [View PDF]
  
On the Improved Form of the Bounded Theorem for Pseudo-Differential Operators
  Du Xinhua
  1984,4(3):47-54 [Abstract(1006)]  [View PDF]
  
On the Generalized Nonexpansive Maps
  Zhang Chuanyi
  1984,4(3):55-58 [Abstract(1066)]  [View PDF]
  
The Boundary Value Problem for a Class of the Second-order Ordinary Differential Equations
  Zhou Qinde and Du Ruizhi
  1984,4(3):59-63 [Abstract(1070)]  [View PDF]
  
On the Criterion for the Stability of the Certain Class Linear Time Vary Delay Differential Equations
  Liao Xiaoxin
  1984,4(3):64-68 [Abstract(1096)]  [View PDF]
  
关于方程φ+(a-bsinφ)φ+ccosφ=d(a>0,b>0,c>0,d>0)的周期解
  Shi Xifu
  1984,4(3):69-76 [Abstract(985)]  [View PDF]
  
Two Problems on Self-reciprocal Formulas
  Cai chuanren
  1984,4(3):77-81 [Abstract(950)]  [View PDF]
  
“稳定性理论与周期解、概周期解的存在性”一书评介
  Zheng Zuxiu
  1984,4(3):82 [Abstract(927)]  [View PDF]
  
An Extreme Property for a Kind of Polynomial Series
  Zhang Peixuan
  1984,4(3):83-86 [Abstract(846)]  [View PDF]
  
Several Theorems on Unbounded Control for Distributed Parameter Systems
  Yao Yunlong and You Yuncheng
  1984,4(3):87-92 [Abstract(1102)]  [View PDF]
  
Nonexistence of UMVUE for the Parameter of a Two-sided Trancated Family
  Chen Guijing and Chen Xiru
  1984,4(3):93-98 [Abstract(1210)]  [View PDF]
  
Integral Formulas for Submanifolds in Euclidean Space and Their Applications to Uniqueness Theorem
  Li Anmin
  1984,4(3):99-100 [Abstract(872)]  [View PDF]
  
The Classifications of Large Cardinal Axioms and Their Relations
  Xiao Xian
  1984,4(3):101-106 [Abstract(973)]  [View PDF]
  
On Boundary Value Problems with the Shift for Nonlinear Elliptic Equations of Second Order
  Wen Guochun
  1984,4(3):107-113 [Abstract(936)]  [View PDF]
  
Note on the Concept of Microscopic Measure in *R
  Hsu L. C.
  1984,4(3):114 [Abstract(804)]  [View PDF]
  
Some Problems in Additive Number Theory (Ⅰ)
  Lu Minggao
  1984,4(3):115-124 [Abstract(929)]  [View PDF]
  
On some Kinds of Methods about Producing the Corresponding Non-Periodic Kernel from a Periodic Kernel
  Chou Kecheng
  1984,4(3):125-132 [Abstract(1149)]  [View PDF]
  
Riemann的Zeta函数论简介
  Zhang Shunyan and Zhang Nanyue
  1984,4(3):133-136 [Abstract(964)]  [View PDF]
  
An Unified Approach to Approximation Theorems of Dini-Lipschitz-Type
  R.J.Nessel and E.van Wickeren
  1984,4(3):137-152 [Abstract(1116)]  [View PDF]
  
对“高文”的一点看法
  Ye Zhangzhao
  1984,4(3):153-154 [Abstract(933)]  [View PDF]
  
关于压缩型映象不动点的若干错误定理
  Yang Zhongqiang
  1984,4(3):155-156 [Abstract(822)]  [View PDF]
  
王浩《数理逻辑通俗讲话》评介
  Mo Shaokui
  1984,4(3):157-158 [Abstract(855)]  [View PDF]
  
评D.Gaier著Vorlesungen über Approximation im Komplexen
  Shen Xiechang
  1984,4(3):159-160 [Abstract(899)]  [View PDF]